# SDR 01FDEA00181

- Difficulty date: March 9, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT CAME ON.  AFT TURN RIGHT PACK OFF, SYS TEST OK AND FLT CONT ON ONE PACK.  RUNNING 3 ENG AND BOTH AC PACKS ON INSP PNEU DUCTS ON AFT BODY COMP AND KEEL BEAM AREA.  NO LEAKS NOTED.  INSP SENSING ELEMENT BY PROXIMITY TO PNEU DUCT.  NO FAULT FOUND.  AC OK FOR SERVICE.
